Advanced SearchSearch Tips
C-parallel Mean Curvature Vector Fields along Slant Curves in Sasakian 3-manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 1,  2012, pp.49-59
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.1.49
 Title & Authors
C-parallel Mean Curvature Vector Fields along Slant Curves in Sasakian 3-manifolds
Lee, Ji-Eun; Suh, Young-Jin; Lee, Hyun-Jin;
  PDF(new window)
In this article, using the example of C. Camci([7]) we reconfirm necessary sufficient condition for a slant curve. Next, we find some necessary and sufficient conditions for a slant curve in a Sasakian 3-manifold to have: (i) a -parallel mean curvature vector field; (ii) a -proper mean curvature vector field (in the normal bundle).
Slant curves;Mean curvature vector fields;-parallel;Sasakian manifolds;
 Cited by
On slant curves in normal almost contact metric 3-manifolds, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2014, 55, 2, 603  crossref(new windwow)
PSEUDOHERMITIAN LEGENDRE SURFACES OF SASAKIAN SPACE FORMS, Communications of the Korean Mathematical Society, 2015, 30, 4, 457  crossref(new windwow)
J. Arroyo, M. Barros and O. J. Garay, it A characterisation of Helices and Cornu spirals in real space forms, Bull. Austral. Math. Soc., 56(1)(1997), 37-4 crossref(new window)

C. Baikoussis and D. E. Blair, On Legendre curves in contact 3-manifolds, Geom. Dedicata 49 (1994), 135-142. crossref(new window)

M. Barros and O. J. Garay, On submanifolds with harmonic mean curvature, Proc. Amer. Math. Soc., 123(1995), 2545-2549. crossref(new window)

D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Math., 203, Birkhauser, Boston, Basel, Berlin, 2002.

D. E. Blair, F. Dillen, L. Verstraelen and L. Varncken, Calabi curves as holomorphic Legendre curves and Chen's inequality, Kyunpook Math. J., 35(1996), 407-416.

R. Caddeo, C. Oniciuc and P. Piu, Explicit formulas for biharmonic non-geodesic curves of the Heisenberg group, Rend. Sem. Mat. Univ. e Politec. Torino, 62(3)(2004), 265-278.

C. Camci, Extended cross product in a 3-dimensionsal almost contact metric manifold with applications to curve theory, Turk. J. Math., 35(2011), 1-14.

B. Y. Chen, Some open problems and conjectures on submanifolds of finite type, Soochow J. Math., 17(1991), no. 2, 169-188.

B. Y. Chen, Some classification theorems for submanifolds in Minkowski space-time, Arch. Math. (Basel), 62(1994), 177-182. crossref(new window)

J. T. Cho, J. Inoguchi and J.-E. Lee, Slant curves in Sasakian 3-manifolds, Bull. Aust. Math. Soc. 74(2006), no. 3, 359-367. crossref(new window)

J. T. Cho and J.-E. Lee, Slant curves in contact pseudo-Hermitian 3-manifolds. Bull. Aust. Math. Soc., 78(2008), no. 3, 383-396. crossref(new window)

J. T. Cho, J. Inoguchi and J.-E. Lee, Biharmonic curves in Sasakian space forms, Ann. Mat. Pura Appl., 186(2007), 685-701. crossref(new window)

J. Inoguchi, Submanifolds with harmonic mean curvature vector field in contact 3- manifolds, Colloq. Math., 100(2004), 163-179. crossref(new window)

J.-E. Lee, On Legendre curves in contact pseudo-Hermitian 3-manifolds, Bull. Aust. Math. Soc. 78(2010), no. 3, 383-396.

C. Ozgur, M. M. Tripathi, On Legendre curves in $\alpha$-Sasakian manifolds, Bull. Malays. Math. Sci. Soc., 31(2)(2008), no. 1, 91-96.

S. Tanno, Sur une variete de K-contact metrique de dimension 3, C. R. Acad. Sci. Paris Ser. A-B, 263(1966), A317-A319.